# SDR DALA1216089202

- Difficulty date: February 17, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT CUSP WEB BETWEEN STA 1344 AND STA 1364 AT LIGHTENING HOLE EDGE CRACKED.  REMOVED DAMAGE AND FASTENERS.  FABRICATED DOUBLER, FILLER, AND INSTALLED REPAIR PARTS PER MD 90 SRM 53-20-02 FIG. 6.
